# SDR DALA1126659858

- Difficulty date: April 16, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 103-50 CORNER IS CRACKED REMOVED DAMAGE IAW SRM 53-05 PG 9-10, FABRICATED REPAIR DOUBLER AND FILLER IAW SRM 53-05.  TREATED AND PRIMED DOUBLER AND FILLER INSTALLED REPAIR DOUBLER AND FILLER ON PASS CABIN FLOORBOARD 103-50 IAW SRM 53-05 PG 9-10.  NDT INSP NO CRACKS NOTED.
